# SDR USAA200506002

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Aircraft time: 50,369 hours, 34,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.625 INCH CRACK IN FUSELAGE SKIN AT STR 3L, STA 727D.  INSTALLED DOUBLER PER EA 81022.
